Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On local structures of the singularities $ A\sb k\;D\sb k$ and $ E\sb k$ of smooth maps


Author: Yoshifumi Ando
Journal: Trans. Amer. Math. Soc. 331 (1992), 639-651
MSC: Primary 58C27; Secondary 57R45
MathSciNet review: 1055564
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In studying the singularities of type $ {A_k}$ of smooth maps between manifolds $ N$ and $ P$ the Boardman manifold $ {\sum ^{i,1, \ldots,10}}$ in $ {J^\infty }\,(N,P)$ has been very useful. We will construct the submanifolds $ \sum {D_k}$ and $ \Sigma {E_k}$ in $ {J^\infty }\,(N,P)$ playing the similar role for singularities $ {D_k}$ and $ {E_k}$ and study their properties in its process.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58C27, 57R45

Retrieve articles in all journals with MSC: 58C27, 57R45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1055564-4
PII: S 0002-9947(1992)1055564-4
Keywords: Singularities, jet bundles, smooth map germs
Article copyright: © Copyright 1992 American Mathematical Society